MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MetriQ? Pump; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

BOSTON SCIENTIFIC CORPORATION MetriQ? Pump; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number M0044100R0
Medical Device Problem Codes Nonstandard Device (1420); Intermittent Communication Failure (4038); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported that the metriq pump displayed the error message "check pump", while the maestro system displayed the error messages "bubble detected", "check standby flow", and "system fault".Consequently, the procedure was not completed due to this event.A maestro 4000 controller and a metriq pump were selected for use.During preparation, after the patient was sedated, the metriq pump displayed the error message "check pump".At the same time, the maestro displayed the error messages "bubble detected", "check standby flow", and "system fault".Consequently, the procedure was not completed due to this event.There were no patient complications reported as a result of this event.Both devices are expected to be returned for analysis.This is being reported for cancellation of the procedure post-sedation.

Brand Name
MetriQ? Pump
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key24475229
Report Number2124215-2026-11196
Device Sequence Number9615995
Product Code OAD
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0044100R0
Device Catalogue NumberM0044100R0
Device Lot NumberMP1240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer05/08/2026
07/30/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/03/2026
08/14/2026
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown